# SDR SWAA012271

- Difficulty date: August 13, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 31,865 hours, 31,949 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 100012701
- Part serial: 0324
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DECLARED EMERGENCY, FWD CARGO FIRE LIGHT ILLUMINATED EN ROUTE TO PHX.  THE LIGHT WAS EXTINGUISHED AFTER 30 SEC'S.  THE CARGO SYSTEM WAS ARMED AND THE DISCHARGE BUTTON DEPRESSED.  PERFORMED CARGO FIRE SUPPRESSION SYSTEM TEST PER MM AND FOUND NO FAULTS.  REMOVED AND REPLACED NR 2 CARGO FIRE BOTTLE FOR COMPANY CONVENIENCE PER MM.  NOTE NR  2 CARGO FIRE BOTTLE WAS NOT DISCHARGED.  CHANGED ONLY FOR CONVENIENCE.  REMOVED FIRE DET CENTRAL CONTROL UNIT PER MM.
